MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67P055
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cuff doesn't inflate properly during pre-test.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms#(b)(4).No problem or issues were identified during the device history record review.Two samples were received for evaluation.The samples were received in used conditions, without original packaging and with its certificate of safe handling.During functional testing, the samples were filled with 5cc of air according to procedure.When the samples were inflated with air, the cuff only inflated one side.As per the instructions for use, the pilot balloon was manipulated, and the cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the times the cuff inflated completely and symmetrically, based on analysis the complaint is not confirmed.Root cause could not be determined since the sample successfully passed functional test.No corrective actions were taken since the complaint was not confirmed.

Brand Name
SILICONE - BIVONA TUBES NEO/PED TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13714450
Report Number3012307300-2022-04424
Device Sequence Number6373671
Product Code JOH
UDI-Device Identifier15021312006308
UDI-Public15021312006308
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67P055
Device Catalogue Number67P055
Device Lot Number8124566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown